Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 5, 2015, 5:16 PM MDT for Scotts Bluff County, Nebraska. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 5:16 PM MDT (23:16 UTC)
- Expired
- Jul 5, 2015, 10:15 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:25 PM MDT | FLASH FLOOD | 6 W Scottsbluff, NE | LAW ENFORCEMENT REPORTING COUNTY ROAD 13 WEST OF SCOTTSBLUFF FLOODED WITH 2 TO 3 FEET OF WATER. SEVERAL OTHER ROADS NEAR MITCHELL AND GERING CANAL FLOODED. |
| Jul 5, 5:35 PM MDT | FLASH FLOOD | 5 W Scottsbluff, NE | HIGHWAY 92 FLOODED IN TWO LOCATIONS WITH SWIFT RUNIING WATER 6 TO 8 INCHES DEEP. |
| Jul 5, 6:30 PM MDT | FLASH FLOOD | 7 W Scottsbluff, NE | COUNTY ROAD L BETWEEN COUNTY ROAD 16 AND RIFLE SITE ROAD FLOODED WITH FAST MOVING WATER. RECEIVED VIA TWITTER. |
| Jul 5, 7:23 PM MDT | FLASH FLOOD | 2 S Mitchell, NE | REPORT RECEIVED VIA TWITTER. FLOODED ROADS JUST SOUTH OF MITCHELL. FAST MOVING WATER OVER ROADS. |
| Jul 5, 8:30 PM MDT | FLASH FLOOD | 2 S Mitchell, NE | SOUTH MITCHELL ROAD CLOSED FROM JUST SOUTH OF MITCHELL TO HIGHWAY 92 DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2512 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026
WGUS55 KCYS 052316
FFWCYS
NEC157-060215-
/O.NEW.KCYS.FF.W.0016.150705T2316Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 815 PM MDT
* AT 515 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...MORRILL...LYMAN...SCOTTS BLUFF
NATIONAL MONUMENT...STEGALL AND HUBBARD HILL.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4200 10369 4170 10368 4170 10405 4199 10405
$$
RUBIN2 follow-up statements
164 WGUS55 KCYS 060136 FFWCYS NEC157-060415- /O.EXT.KCYS.FF.W.0016.000000T0000Z-150706T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 736 PM MDT SUN JUL 5 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE * FLASH FLOOD WARNING FOR... WESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 1015 PM MDT * AT 734 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING. ROADS JUST SOUTH OF MITCHELL WERE FLOODED. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SCOTTSBLUFF...GERING...MITCHELL...MORRILL...LYMAN...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL AND HUBBARD HILL. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE QUARTER OF AN INCH PER HOUR ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 4200 10369 4170 10368 4170 10405 4199 10405 $$ RUBIN
849 WGUS75 KCYS 060411 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1011 PM MDT SUN JUL 5 2015 NEC157-060421- /O.EXP.KCYS.FF.W.0016.000000T0000Z-150706T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF NE- 1011 PM MDT SUN JUL 5 2015 ...THE FLASH FLOOD WARNING FOR WESTERN SCOTTS BLUFF COUNTY WILL EXPIRE AT 1015 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 4200 10369 4170 10368 4170 10405 4199 10405 $$ RUBIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:36 PM MDT, 40 minutes earlier.
Area forecast discussion, Jul 5, 4:36 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 436 PM MDT SUN JUL 5 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 436 PM MDT SUN JUL 5 2015 CONVECTION HAS REALLY INCREASED THROUGH THE EARLY AFTN OVER ALBANY/LARAMIE COUNTIES AND PORTIONS OF THE SOUTHERN PANHANDLE. THIS DEVELOPMENT IS OCCURRING IN ADVANCE OF A WEAK SHORTWAVE LOCATED OVER WESTERN COLORADO/WYOMING. THE STORMS OVER LARAMIE COUNTY HAVE BEEN HEAVY RAIN PRODUCERS WITH A FEW LOCATIONS SHOWING RADAR DERIVED AMOUNTS OF ONE TO THREE INCHES. PLENTIFUL MONSOONAL MOISTURE IS MOVING NORTHEASTWARD INTO THE CWA WITH PW VALUES ABOVE 1.25 INCHES ACROSS THE PLAINS. IT APPEARS THAT THE RAIN IS BECOMING MORE STRATIFORM THOUGH OVER SOUTHEAST WYOMING BEHIND THE COLD FRONT WHICH SHOULD REDUCE THE HEAVY RAIN/FLASH FLOOD THREAT THROUGH THE REMAINDER OF THE EVENING. THE POTENTIAL EXISTS FOR STRONG TO SVR STORMS TO DEVELOP OVER MAINLY THE FAR PANHANDLE THROUGH THIS EVENING. SPC MESOANALYSIS SHOWS GOOD INSTABILITY (MLCAPES OF 2000- 2500 J/KG) IN NORTHERN SIOUX AND DAWES COUNTIES WITH BULK SHEAR OF 30 KTS. THERE IS LESS INSTABILITY TO THE SOUTH ALONG INTERSTATE 80. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR ZONES ALONG THE EASTERN CWA BORDER IN THE PANHANDLE. SHORTWAVE TROUGH WILL PASS EASTWARD INTO WESTERN NEBRASKA BY LATER TONIGHT WITH THE FRONT PASSING OVER THE ENTIRE CWA. WILL KEEP 50-70 PERCENT POPS GOING THROUGH MUCH OF THE NIGHT...BUT AGAIN THE RAIN SHOULD BE MORE STRATIFORM IN NATURE. MUCH COOLER ON MONDAY IN THE POST FRONTAL AIRMASS. SCATTERED SHOWERS COULD CONTINUE INTO MID MORNING ACROSS SOUTHEAST WY BEFORE TAPERING OFF. INSTABILITY WILL BE MUCH LESS THAN PREVIOUS DAYS WITH THE BEST CHANCE OF THUNDER CONFINED TO AREAS ALONG AND WEST OF THE LARAMIE RANGE. CONVECTION BECOMES MORE WIDESPREAD ONCE AGAIN ON TUES ESPECIALLY OVER SOUTHEAST WYOMING. CAPE DOES INCREASE TO AROUND 1000 J/KG ALONG THE LARAMIE RANGE BY THE AFTN BUT DROPS OFF QUICKLY ACROSS THE PLAINS. GET SOME WARMING ON TUES...HOWEVER TEMPS WILL STILL BE ABOUT 10 DEGREES BELOW NORMAL. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 436 PM MDT SUN JUL 5 2015 UNSETTLED AND WARMER CONDITIONS WILL CONTINUE THROUGH THE END OF THE WEEK AS MOIST SOUTHWEST FLOW REMAINS OVER THE FORECAST AREA. TEMPERATURES WILL WARM FROM THE 60S AND 70S ON WEDNESDAY BACK INTO THE UPPER 70S TO LOW 90S FROM WEST TO EAST BY FRIDAY. A FEW PIECES OF ENERGY WILL MOVE OVERHEAD ON WEDNESDAY...AND WITH PLENTIFUL MOISTURE IN PLACE THROUGH THE ATMOSPHERIC COLUMN COMBINING WILL DECENT LLVL UPSLOPE FLOW...SHOULD SEE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE DAY. DEEP LAYER SHEAR CONTINUES TO LOOK FAVORABLE FOR A FEW STRONGER STORMS ON WEDNESDAY AFTERNOON/EVENING SO WILL KEEP MENTION FOR THAT POSSIBILITY IN THE FORECAST. THURSDAY WILL BE QUITE SIMILAR...HOWEVER INCREASING TEMPERATURES ALOFT WILL DIMINISH COVERAGE FOR SHOWERS AND THUNDERSTORMS A BIT WITH THE BEST CHANCE EXPECTED OVER THE MOUNTAINS. CHANCES FOR STRONG STORMS WILL BE LESS AS WELL. MODELS ARE CONSISTENT WITH SHOWING THE UPPER LOW OVER CALIFORNIA BECOMING AN OPEN WAVE AS IT MOVES NORTHEAST ACROSS THE GREAT BASIN. GFS CONTINUES TO BE THE WETTER SOLUTION VS THE ECMWF ON FRIDAY...BUT BOTH MODELS SHOW AFTERNOON CONVECTION DEVELOPING IN THE MOUNTAINS. THE WETTER GFS CARRIES THE CONVECTION EAST IN THE EVENING WHILE THE DRIER ECMWF KEEPS THE EASTERN ZONES DRY. WILL KEEP SLIGHT CHANCE POPS IN FOR FRIDAY EVENING UNTIL MODELS BECOME MORE CONSISTENT. FOR SATURDAY...BOTH MODELS BUILD A STRONG UPPER LEVEL HIGH PRESSURE CENTER INTO THE SOUTHERN PLAINS...WITH THE ECMWF BUILDING THAT RIDGE UP INTO THE ROCKIES AS WELL. THE GFS IS STARTING TO TREND THAT WAY...BUT STILL SWEEPS A BIT MORE MIDLEVEL ENERGY ACROSS OUR AREA IN THE EVENING. MAINTAINED A SLIGHT CHANCE FOR T-STORMS OVER THE MOUNTAINS TO ACCOUNT FOR MODEL DIFFERENCES...BUT LEFT REMAINING AREAS DRY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1220 PM MDT SUN JUL 5 2015 SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE CO/WY BORDER AT 18Z AND WILL MOVE TO THE NORTHEAST OVER THE NEXT FEW HOURS. THE COLD FRONT IS STEADILY MOVING SOUTH ACROSS CENTRAL WYOMING AND SOUTH DAKOTA...AND WILL INITIATE SHOWERS AND STORMS AS IT MOVES SOUTH ACROSS OUR FORECAST AREA THROUGH THE AFTERNOON. MVFR CONDITIONS ARE LIKELY IN THE HEAVIER STORMS LATE THIS AFTERNOON AND EVENING...WITH STRATUS DEVELOPING OVERNIGHT BRINGING THE POSSIBILITY OF IFR CONDITIONS ALONG THE CHEYENNE RIDGE. RAIN WILL CONTINUE AT TIMES OVERNIGHT AS WELL AS A WEATHER DISTURBANCE MOVES OVERHEAD. CONDITIONS SHOULD IMPROVE MID MORNING MONDAY. && .FIRE WEATHER... ISSUED AT 436 PM MDT SUN JUL 5 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. WIDESPREAD WETTING RAINS WILL OCCUR THROUGH TONIGHT OVER MUCH OF THE REGION. A COLD FRONT WILL BRING MUCH COOLER TEMPERATURES ON MONDAY. MINIMUM AFTERNOON HUMIDITY VALUES WILL GENERALLY BE ABOVE 40 PERCENT THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF THE NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...RJM AVIATION...RJM FIRE WEATHER...ZF
Hazardous weather outlook, Jul 5, 4:09 PM MDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 409 PM MDT SUN JUL 5 2015 WYZ101>119-062215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 409 PM MDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING. HEAVY RAIN WILL BE THE MAIN THREAT WITH THESE STORMS ACROSS SOUTHEAST WYOMING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE NUMEROUS BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-062215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 409 PM MDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS ALONG WITH HEAVY RAIN. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR DAWES...BOX BUTTE...MORRILL...AND CHEYENNE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE NUMEROUS BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE REQUIRED ACROSS THE WESTERN NEBRASKA PANHANDLE. PLEASE SEND SEVERE THUNDERSTORM REPORTS TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.
In the hours before
Special weather statement, Jul 5, 4:05 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 405 PM MDT SUN JUL 5 2015 NEZ019-020-052245- SCOTTS BLUFF NE-BANNER NE- 405 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANNER AND SCOTTS BLUFF COUNTIES UNTIL 445 PM MDT... AT 405 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUBBARD HILL...OR 11 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...GERING...TERRYTOWN...HUBBARD HILL AND SCOTTS BLUFF NATIONAL MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4166 10386 4177 10394 4198 10372 4176 10350 TIME...MOT...LOC 2205Z 235DEG 11KT 4174 10380 HAMMER
Local storm report, Jul 5, 4:13 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 15 N BAYARD 41.97N 103.32W
07/05/2015 E1.75 INCH MORRILL NE TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jul 5, 4:23 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 21 N BAYARD 42.06N 103.32W
07/05/2015 BOX BUTTE NE TRAINED SPOTTER
WINDOWS BROKEN OUT OF HOUSE FROM LARGE HAIL. HAIL SIZE
UNKNOWN.
0410 PM TSTM WND GST 2 SW ANGORA 41.85N 103.13W
07/05/2015 M54 MPH MORRILL NE STORM CHASER
&&
GCLAYCOMSpecial weather statement, Jul 5, 4:32 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT SUN JUL 5 2015
NEZ002-095-052315-
NORTH SIOUX NE-DAWES NE-
432 PM MDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND
SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT...
AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT ROBINSON CAMPGROUND...OR 31 MILES WEST OF CHADRON...MOVING
SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAWFORD...FORT ROBINSON CAMPGROUND AND FORT ROBINSON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4245 10327 4244 10341 4267 10374 4281 10359
4259 10310
TIME...MOT...LOC 2232Z 307DEG 20KT 4270 10359
HAMMERLocal storm report, Jul 5, 4:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD 2 S FEDERAL 41.24N 105.10W
07/05/2015 LARAMIE WY LAW ENFORCEMENT
FLASH FLOODING REPORTED BETWEEN FEDERAL AND SPRING CREEK
RANCHES. NORTH 109 NEAR NORTH TABLE MOUNTAIN LOOP FLOODED
AND CLOSED.
&&
GCLAYCOMLocal storm report, Jul 5, 5:01 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FLASH FLOOD 2 S FEDERAL 41.24N 105.10W
07/05/2015 LARAMIE WY LAW ENFORCEMENT
FLOODING STILL OCCURRING JUST SOUTH OF FEDERAL. NORTH 109
NEAR NORTH TABLE MOUNTAIN LOOP REMAINS CLOSED.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:23 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 52 min |
| Jul 4, 7:13 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 47 min |
| Jul 4, 7:57 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 63 min |
| Jul 5, 2:46 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| Jul 5, 2:55 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jul 5, 3:22 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 53 min |
| Jul 5, 3:53 PM MDT | Special Weather Statement | CYS | Sioux | 37 min |
| Jul 5, 4:05 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| Jul 5, 4:32 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jul 5, 4:38 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 24 min |
| Jul 5, 4:44 PM MDT | Areal Flood Advisory | CYS | Scotts Bluff | 3 hr |
| Jul 5, 5:35 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.